# SDR IPXA2021042868740

- Difficulty date: April 14, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 22,965 hours, 14,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frames 76-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMDCC BETWEEN FR 76 & FR 77 RH SIDEWALL FLOOR LEVEL INTERCOSTAL WEB HAS A CRACK AT AFT CORNER.REPLACED DAMAGED WEB WITH REPLACEMENTWEB USING 2024-T3.063C BATCH NUMBER IAW A300 SRM 51-40-21.
